HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Motion of a graph by nonsmooth weighted curvature

Files in This Item:
pre170.pdf462.42 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83314

Title: Motion of a graph by nonsmooth weighted curvature
Authors: Fukui, Toshihide Browse this author
Giga, Yoshikazu Browse this author
Issue Date: Nov-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 170
Start Page: 2
End Page: 11
Abstract: Geometric evolutions of curves represented by graphs are studied when the interface energy is not necessarily smooth. The theory of nonlinear semigroups yields a unique global solution even if the initial curve is not necessarily admissible. Usual evolution law for the crystalline interface energy is justified.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68916
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University